Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are side effects of Coaprovel,Amlodipine and Aldomet?

hi i am a 39 year old african male who suffer with server hypertension , i was recently place on a combination of med 300/12.5mg co aprovel , amoilodipine 10mg , and aldomet ,what are the side effect of this combination of tablets,i am 5feet 10 inches tall and weight 290 lbs , i have hi blood pressure for over the last 6 years
Mon, 22 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hello,

The medicines you are taking are all anti-hypertensives. They do not have any significant side effects except that they can cause an occasional drop in your blood pressure. I would suggest that you check your BP on a regular basis at home as well. Have your primary physician titrate the doses and ensure that you are not being over medicated. If you continue to have a high BP despite this combinations of medicines, have your doctor check for other causes of increased blood pressure like renal artery obstructions and hormone imbalances.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pranav Balakrishnan, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Catecholamine


What are side effects of Coaprovel,Amlodipine and Aldomet?

Hello, The medicines you are taking are all anti-hypertensives. They do not have any significant side effects except that they can cause an occasional drop in your blood pressure. I would suggest that you check your BP on a regular basis at home as well. Have your primary physician titrate the doses and ensure that you are not being over medicated. If you continue to have a high BP despite this combinations of medicines, have your doctor check for other causes of increased blood pressure like renal artery obstructions and hormone imbalances. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pranav Balakrishnan, General & Family Physician